# SDR AALA201603019008

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 37,765 hours, 9,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER FLOOR LIGHTING COMING LOOSE AT ROW 14 ON ACFT RT.  R & R  ADHESIVE TAPE FOR EMER LIGHTING AT ROW 14 IAW AMM 33-51-11.
